# SDR SWAA2020070793176

- Difficulty date: June 17, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT CARGO TRACK AT BS 827+18, RBL 14, WL 156 WAS CORRODED.  REMOVED AND REPLACED THE CARGO TRACK IAW DRAWINGS 146A7500, 146A0061, AND EA 20-153-00963, REV IR.
